# SDR DALA1210800923

- Difficulty date: February 11, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N923DL
- Make and model: Doug MD-88
- Aircraft serial: 49705
- Aircraft time: 62,147 hours, 48,107 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LONGERON 28R HAS CORROSION AT STA 1287 UNDER TRANSVERSE FRAME.  BLENDED AREA, MATERIAL LOSS 100 PERCENT.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR SECTION AND SPLICES IAW DC9/MD80 SRM 53-02 DURING HMV.
